# SDR ASAA1150658

- Difficulty date: November 13, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 18,163 hours, 5,440 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004749
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 17,538 hours, 5,533 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 GEN DRIVE LIGHT NOT ILLUMINATED WITH ENGINE OFF.  DUPLICATED DEFECT.  RANG OUT NR 1 IDG PRESS S/W AT  DP1206 FOUND HIGH RESISTANCE AT S/W.  ALSO JUMPED OUT PLUG PIN 5 & 6 AND DRIVE LIGHT COME ON.  REF WDM:24 11 11.  REPLACED NR 1 IDG REF AMM 24 11 11.  OPS AND LEAK CHECKED GOOD REF AMM 24 11 00 700 802.
